# SDR SWAA2022100548330

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE ACCESS PANEL 651GB WIGGLE PLATE HOLE ELONGATED / [01] REMOVED WIGGLE PLATE AT RIGHT WING TRAILING EDGE ACCESS PANEL 651GB AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1; OK TO INSTALL NEW WIGGLE PLATE.;[03] INSTALLED NEW WIGGLE PLATE AT RIGHT WING TRAILING EDGE ACCESS PANEL 651GB AS PER B737-700 SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3
